Anesthesiology/Sleeping Gas


I'm working on an on-line short story involving characters rationalizing that they have been sedated and transported to an abandoned distant hotel. One of the characters is supposed to be a prodigy theorizing what could be used against them - later adding that "some of these could be causing latent hallucinations and our bad dreams." Could you recommend such gas that I can identify for long-term ambulatory effects and/or hallucinations?

There is no gas that does what you want. Gas is eliminated from the body within 12-24 hours. The only drug that could cause bad dreams would be Ketamine (which is also a sedative) but it is an IV medication.

Ronald Levy, MD
Professor of Anesthesiology


All Answers

Answers by Expert:

Ask Experts


Ronald Levy, M.D.


Associate Professor of Anesthesiology, University of Texas Medical Branch at Galveston. I am a board certified anesthesiologist who can answer all questions related to any type of Anesthesia with the exception of Pain Management.

©2016 All rights reserved.